# SDR 9619149910

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON THE FS 718 FRAME TO THE LOWER LEFT TRAPEZOIDAL ATTACH FITTING.  REPLACED FITTING (P/N 5911366-501) PER SRM 51-10-04, 51-30-1 AND EA 99-111014.
